Jump to content
CrazyBoards.org

Recommended Posts

Well anyway, i guess I am going to sit in limbo for weeks.  The psychiatrist not only said, why don't you see what your neurologist wants to do (he is on vacation til the 11th)  he also said well keep seeing your therapist (who is on vacation and I do not see until the 20th)  So i guess no one considers it to be a major problem that i am deeply depressed and crying for absolutely no reason.  this is exactly the reason that i get into self medicating myself which has been criticized by others in the past.  i understand why people would criticize this, but I cannot seem to get appropriate help.  I mean i have been seeing doctors of all varieties for 7 years and they all do this.  They don't know what to do, so they do nothing.  I don't know how i am supposed to function.  i am so down, i don't know why, nothing unusual is making me depressed and I just make myself more depressed b/c I have negative thinking.  no one around me wants to hear it and i don't want to sit around every day complaining about how everything sucks.  that is if I can even force myself to call anyone.  I don't know how to braek out of this.  i am chain smoking, so exercising makes my chest hurt.  AAAAAAAAaaaaaaaaa god i hate this.  I am so screwed up and i swear i was not like this before Cymbalta.  i find it interesting that there seem to be several postings from people saying they feel worse on cymbalta.  i hate this drug.  i am so tempted to start taking one of my leftover AD's to try to snap me out of this b/c i think my brain chemicals are being wacked out.  Guess i should try and sleep.  sorry for the neverending rant!!

Rachel ;)

Link to comment
Share on other sites

The situation is the pits. I wish I had some great advice. I detest antipsychotics like the plague but a very small dosage of one might be in order here to reduce the desperation associated with the terrible moods. A milligram of Risperdal might buy some time for further experimentation with antidepressants. Good luck.

Link to comment
Share on other sites

I have risperdal, but when i was on that I didn't find it to be mood stabilizing.  It made me sleep.  I don't really know what it did.  It was kind of a weird experience on the risperdal, not bad, but hard to describe.  it did make me sleep more. Thanx at least for posting.  Hearing anything right now from someone is better than nothing.  Rachel

The situation is the pits. I wish I had some great advice. I detest antipsychotics like the plague but a very small dosage of one might be in order here to reduce the desperation associated with the terrible moods. A milligram of Risperdal might buy some time for further experimentation with antidepressants. Good luck.

<{POST_SNAPBACK}>

Link to comment
Share on other sites

I know what you mean about being in limbo. I've been severely depressed lately and my pdoc pulled me off 2 of my meds and then went on vacation. Until she gets back I'm left to fend for myself. I got cut off from my therapist at school when the semester ended, so all I really have at the moment is this forum. Thank god for that. Anyway, only advice I have is hang in there, that's what I'm doing and time passes and hopefully things will get better.

Link to comment
Share on other sites

Well ha ha on all of us. I guess everyone in the medical field likes to vacation at the same time.  I know, I am trying to just chill out, but I feel like I am chemically imbalanced.  i hate watching time pass by knowing that I am not myself.  I feel like it's just more of my life being wasted away.  And I don't even know what drug i want them to put me on. I am kinda scared of the wellbutrin with my history.  They don't know it I was having nocturnal seizures/ or partial seizures, but whatever those episodes were for the last 6 years they certainly resemble seizure activity.  Plus I don't really have those episodes anymore since I have been on 2 antiseizure meds. 

I was thinking about the Wellbutrin b/c I want to quit smoking and it's different than any of the meds I have been on in the past.  it doesn't help that i was on Zoloft for 3 years and it made me a bit plump.  But I am starting to give somethought to trying an SSRI again b/c when I went on the Zoloft it pulled me out of my funk immediatly and had minimal start up effect and no withdrawel effects.  But I also like trying AD's that are more commonly used to combat pain b/c that is my central issue. 

I should probably lay off the coffee a bit.  it's hard b/c I have chronic fatigue, but I also have anxiety and I don't think the coffee is helping me stay chill right now. 

It am not used to dealing with this type of depression.  i usually have a low level chronic depression that is normal in relation to my life.  This is why i suspect that it's related to being on the Cymbalta.  Even after being off it for a while now(1.5-2 months i think) everything has been screwed up since I was on it.  it screwed with my schedule, my mood, my sleep, and I still haven't gotten back on track.  I just want to feel normal.  I don't want to feel like i am about to burst into tears at any moment. it sucks and I know a lot of people deal with this all of the time.  It just feels very lonely and I make myself even lonelier b/c I don't feel like calling anyone. 

I don't typically have suicidial ideations and please, don't freak out b/c I will not hurt myself.  i don't beleive in life after death so nothing bad is going to happen here, but I just want to feel calm and peaceful so i start fantasizing about death.  I don't think that is very normal.

Today should be a nice day b/c my sister is visting with 3 of my neices/nephew and I'm going to hang out with them at my brothers house with his kids.  Plus I am getting out of town soon and going up to new york with my dad and that always improves my mood a lot.  So things should be ok til my therapist and neurologist get back and they can suggest something since my useless shrink doesn't want to do anything.  Thanx again for any comments.  I just want to know I am not alone.  Rachel

I know what you mean about being in limbo. I've been severely depressed lately and my pdoc pulled me off 2 of my meds and then went on vacation. Until she gets back I'm left to fend for myself. I got cut off from my therapist at school when the semester ended, so all I really have at the moment is this forum. Thank god for that. Anyway, only advice I have is hang in there, that's what I'm doing and time passes and hopefully things will get better.

<{POST_SNAPBACK}>

Link to comment
Share on other sites

Hi Kassiane,

I appreciate your concern and I understand what ur saying.  i just have a complicated medical history.  they don't know what is wrong with me.  I have a neurologist.  He doesn't know if what I had over the past 7 years involved seizures for sure.  My main goal is something for my current depression.  I do also want to quit smoking.  i have been on many different AD's and Wellbutrin is  one that is different and I have never tried.  i believe that i read that it is still not a huge increase in risk of seizures.  Yes I understand there is a risk, but i would also take all precautions possible to minimize that risk and i would discontinue the wellbutrin if i felt any episode feelings after starting the Wellburtin.  I am also going to suggest some other possibilities for AD's but from talking to people i know who have taken Wellbutrin and reading here it seems to work well for a lot of people.  Smoking also increases my risk of seizures and yes it is very impt for me to quit smoking at this point b/c it is seriously affecting my health.  I already have the nicotine patches and nicotine nasal spray for the nicotine replacement therapy part of things.  I don't know for sure what i want, but if my neurologist says absolutely no on the wellbutrin than it will be no.  All of the AD's lower the seizure threshhold.  I am just trying to find the right medication.  No I don't want to die, but i also don't want to be depressed and I don't want to smoke anymore.  I don't want to reject a medication that could help me when I may not even have seizures.  I don't know, but i do appreciate your concern and will be sure to update when i get a reply from my neurologist.  Thanx rachel

Well ha ha on all of us. I guess everyone in the medical field likes to vacation at the same time.
Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...